Estrogen dominance after depo provera?

by Lori

I have been on the depo provera contraceptive injection for over 8 years and my gp has refused to give it to me anymore due to the bone density loss issue which I was unaware of until recently. I went on the depo shot due to horrendous back pain before, during and after my periods. The depo stopped my periods completely and I have not had one since 2007 and it stopped the back pain getting out of control, I am now 47 nearly. However, since the depo ran out I have had tremendous chronic back pain again and I feel like my spine is collapsing. It is now almost 6 weeks since the injection would have been due and my back is not improving. I have had back problems since our son was born after an epidural was put in the wrong place and damaged one of my discs, I've had a spinal fusion and I have nerve damage. I am sure it can't be a coincidence that as soon as I stop having the depo that my chronic pain which was manageable should come back on again like this. I have now been prescribed cerazette and I have ordered some progesterone cream which I am hoping may help in some way. Do you think this could be caused by estrogen dominance in my hormones now?

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...